# SDR AALA20130910001

- Difficulty date: August 24, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 36,865 hours, 14,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT CORRODED AT STATION 887 FROM LBL 14 TO RBL 16.  ACCOMPLISHED T SPLICE REPAIR IAW SRM 53-00-53-1A.
